Alert archive / Georgia / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 476, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Dec 28, 2005, 8:35 PM EST for Bleckley County, Georgia. It was in force for 25 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 28, 2005, 8:35 PM EST (01:35 UTC)
- Expired
- Dec 28, 2005, 9:00 PM EST
- In force
- 25 min
- Issued by
- NWS Atlanta, GA
- Area
- Counties, with a storm outline in the text
County Bleckley County, GA
The radar
The Robins AFB radar (KJGX), 27 km from the middle of the area, began a volume at 01:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 28, 8:45 PM EST | HAIL 1 | 3 Nw Cochran, GA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.6 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 211 J/kg
- Mixed-layer CIN
- -57 J/kg
- Mixed-layer LCL
- 1327 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 175 m²/s²
- 0-3 km storm-relative helicity
- 176 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KFFC 290136 SVRFFC GAC023-290200- /O.NEW.KFFC.SV.W.0476.051229T0135Z-051229T0200Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 835 PM EST WED DEC 28 2005 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... BLECKLEY COUNTY IN CENTRAL GEORGIA * UNTIL 900 PM EST * AT 832 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES WEST OF COCHRAN...AND MOVING EAST AT 35 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO EMPIRE AND FRAZIER. IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. LAT...LON 3249 8357 3235 8351 3229 8333 3258 8319 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 28, 2:32 PM EST, 6 hours 3 minutes earlier.
Area forecast discussion, Dec 28, 2:32 PM EST, 6 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 232 PM EST WED DEC 28 2005 .SHORT TERM...(TONIGHT THROUGH FRIDAY NIGHT) CURRENT CONVECTION AHEAD OF THE COLD FRONT WHICH IS MOVING ACROSS CENTRAL AL. THIS IS EXPECTED TO BE INTO NORTHWEST GA BY 8 PM AND OUT OF THE CWA BY 12Z THU. ALL PRECIP WILL REMAIN ALONG AND AHEAD OF THE FRONT. GFS DID NOT GET INTO OUR SYSTEM IN TIME FOR THIS FORECAST PACKAGE...HOWEVER ETA APPEARS TO BE DOING A PRETTY GOOD JOB. NEXT SYSTEM WILL MOVE INTO THE CWA FRIDAY NIGHT AND SATURDAY. ETA IS WEAKER AND DRIER THAN THE PREVIOUS RUN OF THE GFS ALTHOUGH THE MET DATA SUGGEST OTHERWISE. WILL KEEP HIGH CHANCE POPS FOR FRIDAY NIGHT. AS FOR TEMPS...MUCH COOLER THURSDAY WITH A STRONG NORTHWEST FLOW...THEN A DECENT REBOUND ON FRIDAY AHEAD OF THE NEXT SYSTEM. .LONG TERM...(SATURDAY THROUGH WEDNESDAY) PREVIOUS RUN OF THE GFS CONTINUES WITH ONE SYSTEM AFTER ANOTHER COMING ONSHORE ON THE PACIFIC COAST AND MOVING RAPIDLY ACROSS THE U.S. THIS WILL ALSO KEEP GEORGIAS SOURCE OF AIR MARITIME AND NOT POLAR WHICH MEANS VERY MILD TEMPS FOR THIS TIME OF YEAR THROUGH DAY 7. IT ALSO MEANS EACH SYSTEM WILL HAVE THE POTENTIAL TO PRODUCE THUNDERSTORMS. FIRST SYSTEM WILL MOVE ACROSS THE CWA SATURDAY AND INTO SATURDAY EVENING. THIS APPEARS TO BE RATHER WEAK WITH THE SURFACE LOW IN THE NORTHERN MISSISSIPPI VALLEY AND H5 LOW ALSO IN THE NORTHERN MISSISSIPPI VALLEY. THE NEXT SYSTEM AFFECTS US LATE SUNDAY AND INTO MONDAY. THIS APPEARS TO BE RATHER STRONG WITH THE SURFACE AND H5 LOW IN THE MID MISSISSIPPI VALLEY. THIS SYSTEM ALSO DRAWS SOME ATLANTIC MOISTURE OVER GEORGIA AT THE ONSET SUNDAY AFTERNOON. && .PRELIMINARY POINT TEMPS/POPS... ATLANTA 41 51 34 59 / 20 5 5 5 ATHENS 42 53 32 59 / 70 5 5 5 GAINESVILLE 41 51 33 57 / 40 5 5 5 ROME 42 55 30 61 / 20 5 5 5 COLUMBUS 44 58 35 63 / 20 0 5 5 MACON 44 56 31 61 / 60 5 5 5 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 17
Hazardous weather outlook, Dec 28, 8:20 PM EST, 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 820 PM EST WED DEC 28 2005 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-291200- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-CRAWFORD- CRISP-DADE-DAWSON-DE KALB-DODGE-DOOLY-DOUGLAS-EMANUEL-FANNIN-FAYETTE- FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-GWINNETT-HALL-HANCOCK- HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-JASPER-JEFFERSON-JOHNSON- JONES-LAMAR-LAURENS-LUMPKIN-MACON-MADISON-MARION-MERIWETHER-MONROE- MONTGOMERY-MORGAN-MURRAY-MUSCOGEE-NEWTON-NORTH FULTON-OCONEE- OGLETHORPE-PAULDING-PEACH-PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE- SCHLEY-SOUTH FULTON-SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR- TELFAIR-TOOMBS-TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON- WARREN-WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 820 PM EST WED DEC 28 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY. ...ISOLATED TORNADOES POSSIBLE THIS EVENING PARTS OF EAST CENTRAL GEORGIA... ...TORNADO WATCH FOR PARTS OF SOUTHEAST GEORGIA UNTIL 10 PM... .SYNOPSIS... A COLD FRONT WILL MOVE ACROSS THE REGION TONIGHT. AHEAD OF THE FRONT THE ATMOSPHERE WILL REMAIN UNSTABLE. .PRIMARY HAZARD... THE PRIMARY HAZARDS WILL BE TORNADOES...LARGE HAIL...DAMAGING WINDS...AND CLOUD TO GROUND LIGHTNING GENERALLY EAST OF A LINE FROM LOUISVILLE TO WARNER ROBINS TO AMERICUS. .DISCUSSION... DRIER AIR IS CURRENTLY PUSHING INTO NORTH AND EXTREME WESTERN GEORGIA...HOWEVER MOISTURE CONTINUES OVER CENTRAL GEORGIA. THIS MOISTURE IS FEEDING INTO A LINE OF CONVECTION FROM LOUISVILLE...TO WARNER ROBINS...TO AMERICUS. THIS LINE IS MOVING TO THE EAST AT 40 MPH. LARGE HAIL AND GUSTY WINDS ARE POSSIBLE IN THIS LINE AS IT MOVES EAST. THE ATMOSPHERE IS A BIT MORE UNSTABLE FROM LOUISVILLE TO ALAMO AND ISOLATED TORNADOES ARE POSSIBLE IN THIS AREA. A TORNADO WATCH REMAINS IN EFFECT FOR THAT AREA UNTIL 10 PM. .SPOTTER ACTIVATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED UNTIL 10 PM EAST OF A LINE FROM LOUISVILLE...TO WARNER ROBINS...TO AMERICUS. .DAY TWO THROUGH DAY SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A CHANCE OF THUNDERSTORMS SATURDAY...AND AGAIN ON MONDAY. OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED. && FOR THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK AND OTHER WEATHER INFORMATION...PLEASE VISIT OUR WEBSITE AT WEATHER.GOV...AND CLICK ON GEORGIA.
In the hours before
Special weather statement, Dec 28, 6:53 PM EST, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 653 PM EST WED DEC 28 2005 GAZ081>083-093>095-290045- 653 PM EST WED DEC 28 2005 ...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL AND HEAVY RAIN IN MACON...HOUSTON...PEACH...CRAWFORD...TWIGGS AND BIBB COUNTIES UNTIL 745 PM EST... AT 650 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM IDEAL TO ROBERTA TO MACON. THESE THUNDERSTORMS WERE MOVING EAST AT 35 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZE HAIL...FREQUENT CLOUD-TO-GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE ACROSS MACON...HOUSTON...PEACH...CRAWFORD...TWIGGS AND BIBB COUNTIES. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.
Local storm report, Dec 28, 7:35 PM EST, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
735 PM EST WED DEC 28 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM TORNADO S CEDAR GROVE 32.25N 82.88W
12/28/2005 LAURENS GA EMERGENCY MNGR
FIRE DEPARTMENT REPORTED THROUGH EMA...TORNADO ON GROUND
ON HWY 441S JUST SOUTH OF CEDAR GROVE.
0635 PM HAIL HARDWICK 33.07N 83.29W
12/28/2005 1.00 INCH BALDWIN GA PUBLIC
&&
FTLocal storm report, Dec 28, 7:37 PM EST, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
737 PM EST WED DEC 28 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM TSTM WND DMG GRESSTON 32.29N 83.25W
12/28/2005 DODGE GA TRAINED SPOTTER
TREE DOWNED ON HOUSE.
0315 PM HAIL VIENNA 32.09N 83.79W
12/28/2005 1.75 INCH DOOLY GA PUBLIC
0320 PM HAIL GRIFFIN 33.24N 84.27W
12/28/2005 1.75 INCH SPALDING GA PUBLIC
0325 PM HAIL COCHRAN 32.39N 83.35W
12/28/2005 1.00 INCH BLECKLEY GA PUBLIC
PUBLIC REPORTED QUARTER SIZE HAIL IN COCHRAN.
0330 PM HAIL WARNER ROBINS 32.61N 83.63W
12/28/2005 1.75 INCH HOUSTON GA PUBLIC
HAIL RANGED IN SIZE FROM DIME TO GOLF BALL FROM 1530 TO
1540 EST.
0330 PM HAIL WARNER ROBINS 32.61N 83.63W
12/28/2005 1.75 INCH HOUSTON GA PUBLIC
HAIL REPORTED NEAR HWY 247 AND 247C.
0330 PM HAIL 6 N AMERICUS 32.16N 84.23W
12/28/2005 2.00 INCH SUMTER GA PUBLIC
0331 PM HAIL RUSSELLVILLE 32.90N 83.99W
12/28/2005 0.88 INCH MONROE GA EMERGENCY MNGR
HAIL COVERED THE GROUND...3 ACCIDENTS ON I-75...NO
INJURIES. FROM 1531 TO 1600.
0340 PM HAIL WARNER ROBINS 32.61N 83.63W
12/28/2005 1.75 INCH HOUSTON GA PUBLIC
PUBLIC REPORTED QUARTER TO GOLFBALL SIZE HAIL.
0340 PM HAIL VIENNA 32.09N 83.79W
12/28/2005 1.75 INCH DOOLY GA PUBLIC
0340 PM HAIL VIENNA 32.09N 83.79W
12/28/2005 1.75 INCH DOOLY GA PUBLIC
0340 PM HAIL WARNER ROBINS 32.61N 83.63W
12/28/2005 1.25 INCH HOUSTON GA PUBLIC
0344 PM HAIL COBB 31.96N 83.99W
12/28/2005 1.75 INCH SUMTER GA PUBLIC
0350 PM HAIL WARNER ROBINS 32.61N 83.63W
12/28/2005 1.00 INCH HOUSTON GA PUBLIC
0351 PM HAIL GRAY 33.01N 83.54W
12/28/2005 0.88 INCH JONES GA PUBLIC
0413 PM HAIL GREENSBORO 33.57N 83.18W
12/28/2005 0.75 INCH GREENE GA EMERGENCY MNGR
EMERGENCY MANAGER REPORTED DIME SIZE HAIL.
0420 PM HAIL LA GRANGE 33.04N 85.03W
12/28/2005 1.75 INCH TROUP GA PUBLIC
0421 PM HAIL WRIGHTSVILLE 32.72N 82.72W
12/28/2005 1.75 INCH JOHNSON GA PUBLIC
0430 PM HAIL LA GRANGE 33.04N 85.03W
12/28/2005 2.75 INCH TROUP GA PUBLIC
PUBLIC REPORTED MANY WINDSHIELDS BROKEN BY BASEBALL SIZED
HAIL.
0435 PM HAIL 1 N WRIGHTSVILLE 32.74N 82.72W
12/28/2005 2.75 INCH JOHNSON GA PUBLIC
0435 PM HAIL LA GRANGE 33.04N 85.03W
12/28/2005 1.00 INCH TROUP GA PUBLIC
PARKING LOT AT PUBLIX COMPLETELY COVERED WITH QUARTER
SIZE HAIL.
0435 PM HAIL 24 W DEXTER 32.43N 83.47W
12/28/2005 0.75 INCH BLECKLEY GA PUBLIC
ALONG HWY 126 BETWEEN DEXTER AND CADWELL.
0435 PM HAIL MOUNTVILLE 33.04N 84.88W
12/28/2005 1.75 INCH TROUP GA PUBLIC
PUBLIC REPORTED PEA TO GOLF BALL SIZE HAIL.
0435 PM HAIL LA GRANGE 33.04N 85.03W
12/28/2005 1.75 INCH TROUP GA PUBLIC
0440 PM HAIL LA GRANGE 33.04N 85.03W
12/28/2005 1.75 INCH TROUP GA PUBLIC
0445 PM HAIL THOMASTON 32.89N 84.33W
12/28/2005 1.00 INCH UPSON GA LAW ENFORCEMENT
QUARTER SIZE HAIL REPORTED BY 911.
0445 PM HAIL LA GRANGE 33.04N 85.03W
12/28/2005 1.75 INCH TROUP GA PUBLIC
0450 PM HAIL LA GRANGE 33.04N 85.03W
12/28/2005 2.50 INCH TROUP GA PUBLIC
TENNIS BALL SIZE HAIL REPORTED ON THE NORTH SIDE OF
DOWNTOWN LA GRANGE.
0454 PM HAIL HOGANSVILLE 33.17N 84.90W
12/28/2005 1.00 INCH TROUP GA EMERGENCY MNGR
QUARTER SIZE HAIL REPORTED IN THE ST MARKS NEAR
HOGANSVILLE.
0455 PM HAIL THOMASTON 32.89N 84.33W
12/28/2005 0.75 INCH UPSON GA PUBLIC
0500 PM HAIL THOMASTON 32.89N 84.33W
12/28/2005 0.75 INCH UPSON GA PUBLIC
0530 PM HAIL LOUISVILLE 33.00N 82.40W
12/28/2005 1.75 INCH JEFFERSON GA TRAINED SPOTTER
0534 PM HAIL 2 E LA GRANGE 33.04N 85.00W
12/28/2005 1.75 INCH TROUP GA PUBLIC
GOLF BALL SIZE HAIL REPORTED TWO MILES EAST OF DOWNTOWN.
0534 PM HAIL THOMASTON 32.89N 84.33W
12/28/2005 1.00 INCH UPSON GA PUBLIC
0534 PM HAIL THOMASTON 32.89N 84.33W
12/28/2005 1.00 INCH UPSON GA PUBLIC
&&
FTSpecial weather statement, Dec 28, 7:45 PM EST, 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 745 PM EST WED DEC 28 2005 GAZ014-290130- 745 PM EST WED DEC 28 2005 ...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL IN DAWSON COUNTY UNTIL 830 PM EST... AT 744 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES SOUTHWEST OF AMICALOLA FALLS STATE PARK. THE THUNDERSTORM WAS MOVING EAST AT 35 MPH.
Special weather statement, Dec 28, 8:01 PM EST, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 801 PM EST WED DEC 28 2005 GAZ008-009-013>016-290200- 801 PM EST WED DEC 28 2005 ...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL IN PICKENS...DAWSON... LUMPKIN...WHITE...UNION AND TOWNS COUNTIES UNTIL 900 PM EST... AT 802 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS FROM 6 MILES NORTHEAST OF UNICOI STATE PARK TO DAHLONEGA TO JUNO...MOVING EAST AT 35 MPH. SOME OF THESE STORMS COULD PRODUCE SMALL HAIL TO ONE QUARTER INCH IN DIAMETER.
Special weather statement, Dec 28, 8:04 PM EST, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 804 PM EST WED DEC 28 2005 GAZ083>085-092-093-095>097-103>105-107-109-290200- 804 PM EST WED DEC 28 2005 ...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL AND HEAVY RAIN IN SUMTER...WEBSTER...PULASKI...SCHLEY...DODGE...MACON...BLECKLEY... HOUSTON...LAURENS...JOHNSON...TWIGGS...WILKINSON AND DOOLY COUNTIES UNTIL 900 PM EST... AT 800 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM PRESTON TO MONTEZUMA TO BULLARD TO IRWINTON. THE THUNDERSTORMS WERE MOVING EAST AT 35 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZE HAIL...FREQUENT CLOUD-TO-GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE ACROSS SUMTER...WEBSTER...PULASKI...SCHLEY...DODGE...MACON... BLECKLEY...HOUSTON...LAURENS...JOHNSON...TWIGGS...WILKINSON AND DOOLY COUNTIES OVER THE NEXT HOUR. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 28, 7:06 PM EST | Severe Thunderstorm Warning | FFC | Peach | 24 min |
| Dec 28, 7:32 PM EST | Severe Thunderstorm Warning | FFC | Houston, Peach | 28 min |
| Dec 28, 7:47 PM EST | Severe Thunderstorm Warning | FFC | Jefferson, Washington | 43 min |
| Dec 28, 8:25 PM EST | Severe Thunderstorm Warning | FFC | Houston | 35 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.